# SDR CALA2016022995190

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 95,650 hours, 14,981 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 303, LBL45 FLOORBEAM PANEL FLANGE FOUND CRACK.  MAIN DECK CABIN STATION 303, LBL 45.  FLOORBEAM UPPER CHORD CRACKED AREA, REPAIRED IAW SRM 53-00-51 REPAIR 2 FIG 201 DETAIL I.
